Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 110, NWS Austin/San Antonio, TX

June 12, 2014Edwards County, Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 12, 2014, 8:32 PM CDT for Edwards County, Val Verde County, Texas. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2014, 8:32 PM CDT (01:32 UTC)
Expired
Jun 12, 2014, 9:15 PM CDT
In force
43 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Edwards County, TX, Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 72 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 8:50 PM CDTTSTM WND DMGCarta Valley, TXWIND GUSTS ESTIMATED BETWEEN 60 AND 70 MPH BLEW THE TOPS OF PORTIONS OF THEIR BARNS AND HORSE STALLS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 4:06 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 1.5 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2014-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2014-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2147 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
2906 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

325 
WUUS54 KEWX 130132
SVREWX
TXC137-465-130215-
/O.NEW.KEWX.SV.W.0110.140613T0132Z-140613T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
832 PM CDT THU JUN 12 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN EDWARDS COUNTY...
  VAL VERDE COUNTY...

* UNTIL 915 PM CDT.

* AT 831 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF LOMA ALTA TO 17
  MILES EAST OF CARTA VALLEY...OR ALONG A LINE EXTENDING FROM 6 MILES
  SOUTHWEST OF LOMA ALTA TO 18 MILES SOUTHWEST OF ROCKSPRINGS...AND
  MOVING SOUTH AT 10 MPH.

* THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE IMPACT MAINLY RURAL
  AREAS OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES.

&&

LAT...LON 2995 10089 2989 10030 2962 10031 2971 10096
TIME...MOT...LOC 0132Z 004DEG 7KT 2988 10085 2981 10041

$$
1 follow-up statement
868 
WWUS54 KEWX 130146
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
846 PM CDT THU JUN 12 2014

TXC137-465-130215-
/O.CON.KEWX.SV.W.0110.000000T0000Z-140613T0215Z/
EDWARDS TX-VAL VERDE TX-
846 PM CDT THU JUN 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR VAL VERDE AND SOUTHWESTERN EDWARDS COUNTIES...

AT 845 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 11 MILES WEST OF CARTA VALLEY TO 16 MILES EAST
OF CARTA VALLEY...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
LOMA ALTA TO 20 MILES SOUTHWEST OF ROCKSPRINGS...MOVING SOUTH AT 10
MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 2971 10096 2991 10089 2984 10030 2962 10031
TIME...MOT...LOC 0146Z 004DEG 7KT 2985 10085 2978 10041

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 7:56 PM CDT, 36 minutes earlier.

Area forecast discussion, Jun 12, 7:56 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 PM CDT THU JUN 12 2014

.UPDATE...
THE ROTATING SUPERCELL IN UVALDE COUNTY NEAR GARNER STATE PARK
CONTINUES TO MOVE SOUTH. HAVE EXTENDED THE TORNADO WATCH FARTHER
SOUTH ACROSS THE WESTERN HALF OF THE CWA TO ACCOUNT FOR THE
EXPECTED MOVEMENT. UPDATED PRODUCTS HAVE BEEN SENT.

HAMPSHIRE

&&

.PREV DISCUSSION... /ISSUED 731 PM CDT THU JUN 12 2014/

UPDATE...
MULTI-CELLULAR CLUSTER ACROSS THE EDWARDS PLATEAU CONTINUES TO
SLOWLY PROPAGATE SOUTH AND A SUPERCELL IS LOCATED IN LAMPASAS
COUNTY. THIS CELL WILL AFFECT BURNET COUNTY BY 830. ALSO STARING
TO SEE SOME REFLECTIVITY RETURNS IN BETWEEN THESE TWO AREAS OF
ACTIVITY AND THIS MAY BE THE BEGINNING OF THE DEVELOPMENT OF AN
MCS. HAVE INCREASED POPS TO ACCOUNT FOR AN INCREASING THREAT OF
RAINFALL. SEVERE POSSIBILITIES WILL CONTINUE THROUGH THE EVENING
HOURS AND WILL MAKE NO CHANGES TO THE WATCH.

HAMPSHIRE

PREV DISCUSSION... /ISSUED 636 PM CDT THU JUN 12 2014/

AVIATION...
ISOLD STRONG CONVECTION OVER THE HILL COUNTRY AND EDWARDS PLATEAU
MAY ONLY AFFECT KDRT...BUT THE CHANCES ARE SMALL SO ONLY USED
VCTS MENTION AT THIS TIME. SHORT RANGE MODELS STILL INDICATED A
SQUALL LINE MAY DEVELOP AND MOVE SOUTH ACROSS THE I-35 SITES LATE
TONIGHT...BUT SINCE ACTUAL DEVELOPMENT IS LAGGING...ONLY KEPT
MENTION OF THIS IN THE KAUS TAF BUT NOT FOR KSAT/KSSF. OTHERWISE...
EXPECT MVFR STRATUS AGAIN FROM ROUGHLY 07-14Z...THEN VFR THE REST
OF THE FORECAST PERIOD. ALSO LEFT OUT MENTION OF TSRA FOR
FRIDAY...BUT MAY HAVE TO INCLUDE IT FOR THE I-35 SITES IN FUTURE
TAF ISSUANCES.

PREV DISCUSSION... /ISSUED 415 PM CDT THU JUN 12 2014/

UPDATE...
RAN A QUICK UPDATE TO ACCOUNT FOR TORNADO WATCH 288. UPDATED
PRODUCTS HAVE BEEN SENT.

HAMPSHIRE

PREV DISCUSSION... /ISSUED 348 PM CDT THU JUN 12 2014/

SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
CONVERGENCE ZONE OVER ROUGHLY A PANDALE TO JUNCTION TO LLANO LINE
AS A RESULT OF OUTFLOWS FROM STORMS FROM THURSDAY NIGHT. THIS AREA
WILL LIKELY BREAK OUT WITH STRONG TO SEVERE THUNDERSTORMS AS A
SHORTWAVE MOVES THROUGH W TX LATE THIS AFTERNOON INTO THIS
EVENING. A BROADER SHORTWAVE TO THE NORTH WITH AN ASSOCIATED COLD
FRONT WILL ALSO ENHANCE STORM POTENTIAL LATE TONIGHT WITH HIGH RES
MODELS CONSISTENTLY SHOWING CLUSTERS OF STORMS DROPPING S/E FROM
NORTH TX INTO CENTRAL TX LATER THIS EVENING. CAPES AT OR ABOVE
4000 J/KG AND MODERATE SHEAR SHOULD COMBINE WITH THE SURFACE FOCUS
TO PROVIDE THE INGREDIENTS AVAILABLE TO PROMOTE SEVERE STORMS...A
FEW CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS AND A
TORNADO OR TWO. BACKED SURFACE WINDS NORTH OF THIS BOUNDARY COULD
MEAN THE THREAT FOR TORNADOES COULD CONTINUE WELL INTO THE
EVENING...POSSIBLY BEING BOOSTED BY THUNDERSTORMS MOVING INTO THE
AREA THAT WOULD ORIGINATE FROM THE COLD FRONT TO THE NORTH. HEAVY
RAIN THREATS ARE EXPECTED TO BE SECONDARY...AS PROGRESSIVE STORM
MOTIONS OVER 25 MPH ARE EXPECTED AND THE LOW LEVEL INFLOW
ENVIRONMENT IS NOT IDEAL FOR THE FORMATION OF AN MCS. THIS OPINION
IS FORMED BASED ON THE SPORADIC LOCATIONS OF THE 850 MB THETA-E
FIELDS WHICH SHIFT WESTWARD AS THE STORMS SHIFT EAST.

A FEW LINGERING THUNDERSTORMS WILL LAST THROUGH THE NIGHT AND BE
CAPABLE OF PRODUCING SOME SPOTTY DOWNPOURS EAST OF I-35 CORRIDOR
BEFORE STABILITY ATTEMPTS TO TAKE OVER AGAIN FOR FRIDAY FRIDAY
NIGHT.

LONG TERM (SATURDAY THROUGH THURSDAY)...
A FLATTENED UPPER RIDGE AXIS WILL REMAIN NEAR THE FORECAST AREA
AND COULD BE TROUBLESOME ON POPS AND TEMPS IN THE LATER PERIODS.
THE NARROWNESS OF THE RIDGE MEANS THERE IS A GOOD CHANCE THAT SOME
OF THE MOISTURE FROM HURRICANE CRISTINA COULD GET ENTRAINED INTO
THE SYSTEM. THE CANADIAN AND ECMWF ALREADY APPEAR TO BE HEDGING
THEIR BETS WITH THE ECMWF MID LEVEL PATTERNS LOOKING VERY
UNSTABLE OVER SOUTH TX IN THE EARLY TO MIDDLE PART OF NEXT WEEK.
A CANADIAN/GFS BLEND IS PREFERRED FOR NOW SO AS NOT TO STRAY TOO
FAR FROM THE IDEA THAT THE RIDGE AXIS CAN HOLD TOGETHER AND KEEP
US DRY. BLENDED GUIDANCES WERE ADOPTED FOR TEMPERATURES AND SOME
SLIGHT CHANCE POPS WERE THROWN IN FOR MAINLY MONDAY INTO TUESDAY.

CLIMATE...
DRT RECORDS IN JEOPARDY
DATE  HIGH YEAR
06/12 106  2001
06/13 105  1960

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              73  91  73  92  72 /  60  20  10  -   -
AUSTIN BERGSTROM INTL AIRPORT  73  90  71  92  71 /  60  20  10  -   -
NEW BRAUNFELS MUNI AIRPORT     74  92  72  93  72 /  50  20  10  -   -
BURNET MUNI AIRPORT            72  88  71  90  70 /  60  20  10  -   -
DEL RIO INTL AIRPORT           78  99  76 100  76 /  30  10  10  -   20
GEORGETOWN MUNI AIRPORT        72  88  71  90  71 /  60  20  10  -   -
HONDO MUNI AIRPORT             75  94  73  95  72 /  50  10  -   -   -
SAN MARCOS MUNI AIRPORT        74  91  73  92  72 /  50  20  10  -   -
LA GRANGE - FAYETTE REGIONAL   76  91  73  92  73 /  40  30  -   -   -
SAN ANTONIO INTL AIRPORT       75  93  74  93  73 /  50  20  -   -   -
STINSON MUNI AIRPORT           76  94  74  95  74 /  50  20  -   -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL NOON CDT FRIDAY FOR THE FOLLOWING COUNTIES:
DIMMIT...KINNEY...MAVERICK...VAL VERDE...ZAVALA.

&&

MESOSCALE/AVIATION...26
SYNOPTIC/GRIDS...29
PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Jun 12, 1:05 PM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
105 PM CDT THU JUN 12 2014

TXZ171>173-183>194-202>209-217>225-228-131100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
105 PM CDT THU JUN 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE IS INCREASING CONFIDENCE FOR THE DEVELOPMENT OF SEVERE
THUNDERSTORMS LATE THIS AFTERNOON INTO THE EVENING MAINLY NORTH OF
INTERSTATE 10 AND ALONG THE INTERSTATE 35 CORRIDOR NORTHEAST OF
SAN ANTONIO. THE INTERACTION OF A DESTABILIZING ATMOSPHERE WITH A
SOUTHEASTWARD MOVING COLD FRONT AND A DRY LINE OVER WEST CENTRAL TEXAS
IS EXPECTED TO PRODUCE SCATTERED THUNDERSTORMS LATE THIS AFTERNOON.
THESE STORMS WILL HAVE A TENDENCY TO BECOME INTENSE TO SEVERE AS
THEY MOVE ON A GENERAL EAST TO SOUTHEAST TRACK ACROSS THE NORTHERN
PORTIONS OF SOUTH CENTRAL TEXAS. MAIN IMPACTS WITH THESE POTENTIAL
SEVERE STORMS WILL BE DAMAGING WIND GUSTS...LARGE HAIL AND
ISOLATED TORNADOES.

A HEAT ADVISORY IS IN EFFECT UNTIL NOON CDT FRIDAY FOR PARTS OF
THE SOUTHERN EDWARDS PLATEAU AND RIO GRANDE PLAINS.
TEMPERATURES AND HEAT INDICES TO REACH THE 105 TO 110 DEGREE
RANGE. MINIMUM TEMPERATURES ONLY FALLING TO AROUND 80 DEGREES.

ELSEWHERE...HEAT INDEX VALUES TO RANGE FROM 100 TO 106 THIS AFTERNOON
FROM THE HILL COUNTRY EASTWARD ACROSS THE I 35 CORRIDOR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

HEAT INDEX VALUES TO RANGE FROM 100 TO 106 FRIDAY AFTERNOON FROM
THE RIO GRANDE PLAINS TO SAN ANTONIO AND ALONG THE I 35 CORRIDOR
TOWARDS AUSTIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TODAY INTO THE EVENING.

In the hours before

Local storm report, Jun 12, 7:56 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 PM CDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     HAIL             2 S LEAKEY              29.70N  99.76W
06/12/2014  E1.50 INCH       REAL               TX   TRAINED SPOTTER

            LARGE HAIL JUST ENDED AT THE TIME OF THE REPORT.

&&

EVENT NUMBER EWX1400543

AAT
Local storm report, Jun 12, 8:01 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
801 PM CDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     TSTM WND DMG     2 S LEAKEY              29.70N  99.76W
06/12/2014                   REAL               TX   TRAINED SPOTTER

            SEVERAL GOOD SIZE TREES DOWN WITH SEVERAL LIMBS OF 6
            INCHES IN DIAMETER DOWN.

&&

EVENT NUMBER EWX1400544

AAT
Local storm report, Jun 12, 8:05 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
805 PM CDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             RIO FRIO                29.63N  99.73W
06/12/2014  E2.00 INCH       REAL               TX   TRAINED SPOTTER

            LARGE HAIL REPORTED.

&&

EVENT NUMBER EWX1400545

AAT
Special weather statement, Jun 12, 8:05 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
805 PM CDT THU JUN 12 2014

TXZ184>187-202-130145-
BANDERA-EDWARDS-KERR-KINNEY-REAL-
805 PM CDT THU JUN 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA...REAL...
NORTHEASTERN KINNEY...WESTERN KERR AND SOUTHERN EDWARDS COUNTIES
UNTIL 845 PM CDT...

AT 803 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
LOST MAPLES STATE PARK TO 17 MILES SOUTHWEST OF ROCKSPRINGS...AND
MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LEAKEY...
  VANDERPOOL...
  VANCE...
  LOST MAPLES STATE PARK...
  TUFF...
  BARKSDALE...
  CAMP WOOD...
  KICKAPOO CAVERN STATE PARK...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3009 9952 2977 9937 2955 10043 2989 10054
TIME...MOT...LOC 0105Z 310DEG 24KT 2992 9964 2983 10038
Local storm report, Jun 12, 8:13 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
813 PM CDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     FUNNEL CLOUD     8 NW BRIGGS             30.93N  98.02W
06/12/2014                   BURNET             TX   STORM CHASER

            BRIEF FUNNEL CLOUD REPORT SOUTH OF WATSON.

&&

EVENT NUMBER EWX1400546

AAT
Local storm report, Jun 12, 8:19 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
819 PM CDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     TORNADO          7 WNW BRIGGS            30.91N  98.03W
06/12/2014                   BURNET             TX   STORM CHASER

            TORNADO REPORTED ON THE GROUND BY SEVERAL STORM
            CHASERS.

&&

EVENT NUMBER EWX1400547

AAT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:01 PM CDTSevere Thunderstorm WarningEWXEdwards, Real44 min
Jun 12, 7:15 PM CDTSpecial Weather StatementEWXWilliamson75 min
Jun 12, 7:31 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde44 min
Jun 12, 7:33 PM CDTSevere Thunderstorm WarningEWXBurnet, Williamson57 min
Jun 12, 7:44 PM CDTAreal Flood AdvisoryEWXBandera, Edwards, Kerr, Real106 min
Jun 12, 7:52 PM CDTTornado WarningEWXReal, Uvalde43 min
Jun 12, 7:58 PM CDTTornado WarningEWXBurnet, Williamson32 min
Jun 12, 8:05 PM CDTSpecial Weather StatementEWXReal40 min
Jun 12, 8:20 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde40 min
Jun 12, 8:25 PM CDTTornado WarningEWXBurnet35 min
Jun 12, 8:37 PM CDTSevere Thunderstorm WarningEWXBurnet38 min
Jun 12, 8:43 PM CDTSevere Thunderstorm WarningEWXUvalde47 min
Jun 12, 8:50 PM CDTTornado WarningEWXUvalde, Zavala25 min
Jun 12, 8:52 PM CDTTornado WarningEWXBurnet, Llano38 min
Jun 12, 9:02 PM CDTTornado WarningEWXBurnet, Travis, Williamson43 min
Jun 12, 9:06 PM CDTSpecial Weather StatementEWXVal Verde24 min
Jun 12, 9:15 PM CDTTornado WarningEWXFrio, Uvalde, Zavala24 min
Jun 12, 9:18 PM CDTSevere Thunderstorm WarningEWXVal Verde57 min
Jun 12, 9:19 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Hays, Travis41 min
Jun 12, 9:37 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala53 min
Jun 12, 9:41 PM CDTTornado WarningEWXTravis34 min
Jun 12, 9:45 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Jun 12, 9:56 PM CDTSevere Thunderstorm WarningEWXBlanco, Caldwell, Comal, Guadalupe, Hays, Travis34 min
Jun 12, 10:05 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Llano25 min
Jun 12, 10:10 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Hays, Llano, Travis, Williamson110 min
Jun 12, 10:13 PM CDTSevere Thunderstorm WarningEWXHays, Travis47 min
Jun 12, 10:19 PM CDTAreal Flood AdvisoryEWXFrio, Medina, Uvalde, Zavala2 hr
Jun 12, 10:24 PM CDTSpecial Weather StatementEWXVal Verde36 min
Jun 12, 10:26 PM CDTSpecial Weather StatementEWXUvalde34 min
Jun 12, 10:31 PM CDTSpecial Weather StatementEWXHays59 min
Jun 12, 10:41 PM CDTSpecial Weather StatementEWXKerr34 min
Jun 12, 10:43 PM CDTSpecial Weather StatementEWXComal32 min
Jun 12, 10:47 PM CDTSpecial Weather StatementEWXFrio28 min
Jun 12, 10:54 PM CDTSpecial Weather StatementEWXKendall36 min
Jun 12, 11:02 PM CDTSpecial Weather StatementEWXZavala28 min
Jun 12, 11:05 PM CDTSpecial Weather StatementEWXReal25 min
Jun 12, 11:09 PM CDTSevere Thunderstorm WarningEWXZavala47 min
Jun 12, 11:19 PM CDTSpecial Weather StatementEWXAtascosa, DeWitt, Gonzales, Wilson56 min
Jun 12, 11:36 PM CDTSpecial Weather StatementEWXAtascosa24 min
Jun 12, 11:39 PM CDTSpecial Weather StatementEWXBastrop51 min
Jun 12, 11:44 PM CDTSpecial Weather StatementEWXUvalde31 min
Jun 13, 12:10 AM CDTSpecial Weather StatementEWXAtascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more65 min
Jun 13, 12:42 AM CDTSpecial Weather StatementEWXDimmit33 min
Jun 13, 12:59 AM CDTSpecial Weather StatementEWXDeWitt, Lavaca61 min
Jun 13, 1:00 AM CDTSpecial Weather StatementEWXKarnes60 min
Jun 13, 1:32 AM CDTSpecial Weather StatementEWXDimmit28 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.